# SDR DALA2016040702692

- Difficulty date: April 4, 2016
- Submitted: April 7, 2016
- Operation: Air carrier
- Aircraft: N997DL
- Make and model: Doug MD-88
- Aircraft serial: 53364
- Aircraft time: 63,601 hours, 45,748 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Worn
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEAR ON UPPER SKIN T/E OF OTBD VANE OTBD FLAP BS XV2-297 CANT AT LT WING.  WEAR ON UPPER SKIN T/E OF OTBD VANE OTBD FLAP BS XV2=297 LT WING WAS REPAIRED IAW ERA 521199-14MA REV ORIGINAL.
